On Extremal Problems of Interpolation Theory with Unique Solution
The main goal of this paper is to investigate the matrix extremal interpolation problem formulated in Chapter 7 of the monograph . We give natural conditions under which the problem has one and only one solution. The basic idea of the proof is to use the matrix Riccati equation deduced in [7, Chapter 7].
Mathematics Subject Classification (2000)Primary: 47A57
KeywordsMatricial interpolation problems minimal solutions nonlinear matrix equation regular interpolation problems
Unable to display preview. Download preview PDF.
- Akhiezer, N.I.: On a minimum problem in function theory and the number of roots of an algebraic equation inside the unit disc (Russian), Izv. Akad. Nauk SSR, Otdel. Mat. i Est. Nauk 9 (1930), 1169–1189, English Translation in: Topics in Interpolation Theory (Eds.: H. Dym, B. Fritzsche, V.E. Katsnelson, B. Kirstein), OT Series, Volume 95, Birkhäuser, Basel-Boston-Berlin 1997, pp. 19–35.Google Scholar